- March 25, 2014 at 2:12 am #117267
pinkbowMemberTopics: 3Replies: 6
Over the past few days I have noticed a decrease in my energy level. I am so much more sluggish and tired. I sometimes want to go back to bed or lay down for a while to take a nap. I also seem to have an itchy forehead, my skin is dry and kinda flaking now but never do I recall a rather persistent itch like this one.
It’s been almost a month since starting my strict diet, shouldn’t my energy level be slowly increasing rather than the opposite? The only true ‘die off’ reactions I noticed were in the first few days of starting, which were lack of energy and headaches. Otherwise my energy seemed stable enough. And my cravings for chocolate are gone (that was a huge benefit to me).
The only thing I changed over the past weak was introducing one serving of a green apple (almost a week ago) and then some blueberries Wednesday. Would these foods cause such fatigue? I am wanting to slowly re-introduce other foods in my diet, but am a little weary.March 25, 2014 at 3:22 am #117275
QLuckyMemberTopics: 0Replies: 2
I am having this problem! Process of elimination proved it to be the probiotics. And I’ve tried 3 different Probiotics……… half hour after taking them, I am sooooo very tired I just wanna sleep but it is usually time for me to leave for work by then. Plus I have been dealing with major rashes for over 9 months now. gave up all sugar, gluten, meat, dairy, carbs, nightshades, fungus, and all foods that do not digest quickly.
Every time it seems things are improving after about a week it flares up again. But I don’t recall feeling this sleepy till this 6 weeks or so. I’ve read many articles and posts about side effects of Probiotics but none mentioned sleepiness. Rash is a side effect but it can also be from the die off.
I would love to hear suggestions!March 25, 2014 at 5:40 pm #117282
rasterParticipantTopics: 104Replies: 6821
From my experience, fatigue is related to two factors. Its related to how much your body is repairing itself and how well your adrenals/thyroid/liver and functioning.
Additionally, itchiness is a die-off symptom. If you were to reduce antifungals and increase liver supplements, it should go away rather quickly.
-rasterMarch 25, 2014 at 6:02 pm #117283
Vegan CatladyMemberTopics: 34Replies: 626
The skin is one way we eliminate.
If we encourage elimination through the kidneys and bowel, the skin benefits. If we dont, things get pushed through the skin that otherwise would be eliminated in other ways.
Probiotics arent for everyone. They affect my neurotransmitters,and make me very depressed.
Antifungals dont have that affect on me, listening to your body is good.
You must be logged in to reply to this topic.